# SDR ASAA2014020907087

- Difficulty date: February 9, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: 65537447
- Condition: Cracked
- Location: Bs 1138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD OF SKATE ANGLE ON VERTICAL STAB LT SIDE, AFT OF THE HINGE FITTING IS CRACKED. ACFT GROUNDED.  PERFORMED EDGEBLEND OF FREE FLANGE OF DAMAGED AREA, FOUND TO BE WITHIN LIMITS IAW SRM 55-30-10-1A-1.
